MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1111/j.1365-2230.1994.tb01178.x

Медицинская библиотека · Clinical and experimental dermatology · 1994

A quinine-induced drug reaction of photosensitive distribution with histological features mimicking mycosis fungoides.

Okun M M, Henner M, Paulson C

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

Drug reactions simulating mycosis fungoides have been described most frequently for phenytoin, angiotensin-converting enzyme inhibitors, and carbamazepine. The first reported case of a quinine-induced drug reaction that histologically mimicked mycosis fungoides is described.

Для цитирования: Okun M M, Henner M, Paulson C. A quinine-induced drug reaction of photosensitive distribution with histological features mimicking mycosis fungoides.. Clinical and experimental dermatology. 1994. DOI: 10.1111/j.1365-2230.1994.tb01178.x.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.